RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1968, Volume 23, Issue 1(139), Pages 223–224 (Mi umn5600)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

A generalized stationary phase method for convolution type intergrals

V. L. Dubnov


Full text: PDF file (230 kB)
References: PDF file   HTML file

Bibliographic databases:

Received: 24.03.1967

Citation: V. L. Dubnov, “A generalized stationary phase method for convolution type intergrals”, Uspekhi Mat. Nauk, 23:1(139) (1968), 223–224

Citation in format AMSBIB
\Bibitem{Dub68}
\by V.~L.~Dubnov
\paper A~generalized stationary phase method for convolution type intergrals
\jour Uspekhi Mat. Nauk
\yr 1968
\vol 23
\issue 1(139)
\pages 223--224
\mathnet{http://mi.mathnet.ru/umn5600}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=241874}
\zmath{https://zbmath.org/?q=an:0174.43403}


Linking options:
  • http://mi.mathnet.ru/eng/umn5600
  • http://mi.mathnet.ru/eng/umn/v23/i1/p223

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:350
    Full text:137
    References:16
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019